# SDR DALA1127973356

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 631
- Aircraft time: 3,983 hours, 530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (14WL) FAILED DURING EMERGENCY LIGHT TEST, REPLACED BATTERY AND TESTS OK.
